MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/4MM, 90 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/4MM, 90 CM; SCS LEAD
Model Number 3149
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 2 of 4.Reference mfr.Report#: 1627487-2019-05207, 1627487-2019-05209, 1627487-2019-05210.It was reported that the patient had high impedance.In turn, surgical intervention took place on (b)(6) 2019 wherein the patient¿s cervical system was explanted and replaced.Therapy has been restored post-op.
 
Event or Problem Description
Device 2 of 4.Reference mfr.Report#: 1627487-2019-05207.1627487-2019-05209.1627487-2019-05210.

Brand Name
QUATTRODE LEAD, 3/4MM, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8571545
Report Number1627487-2019-05208
Device Sequence Number1836972
Product Code LGW
UDI-Device Identifier05414734406055
UDI-Public05414734406055
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2016
Device Model Number3149
Device Lot Number4751259
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer05/04/2019
05/07/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date05/06/2019
05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68